# SDR FDEA201102010443

- Difficulty date: February 1, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 1741, LONGERON 11 FRAME FOUND DENTED.  REPAIRED AS PER SRM 53-00-07,   FIGURE 201, REPAIR 2, REVISION 45. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100,   REVISION 111.   REPETITIVE INSPECTION REQUIRED AS PER SRM 53-00-07, FIGURE 201, REPAIR 2, REVISION 45.
